# SDR SWAA2024102951847

- Difficulty date: October 22, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REJECTION TTG8Q00W71VA: AFT CARGO FLOOR RAIL AT STA 767 +4 RBL 8 WL 155.5 FASTENER HOLE ELONGATED WAS ACCOMPLISHED USING INCORRECT SRM REFERENCE.<[01] REMOVED EXISTING REPAIR AT AFT CARGO COMPT STA 767 TO STA 767+14 RBL 8 WL 155.5 SRM 51-40-02-0G-0.RECEIVED NEW MACHINED EXTRUSION MAT USED: BAC 1510-1355 7050-T7 PO:2074280 PER DWG#53100004.LOCATED AND DRILLED NEW REPAIR CHANNEL AT AFT CARGO COMPT STA 767 TO STA 767+14' RBL 8 WL 155.5 PER REF EA NO. 1-A53-4982 REV 3 AND SRM 53-00-53-2R-2.INSTALLED NEW REPAIR CHANNEL AT AFT CARGO COMPT STA 767 TO STA 767+14 RBL 8 WL 155.5 PER REF EA NO. 1-A53-4982 REV 3 AND SRM 53-00-53-2R-2.;[02] RII -- VERIFIED STEP 1.
